# SDR CALA2017062301956

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 52,011 hours, 15,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON LOWER WALL BY THE L4 DOOR MAY BE INCORRECT TYPE APPEARS TO BE OVERWING TYPE.  REPLACED THE LENS.
